How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pauline Your Own Question
Pauline
Pauline, Doctor (MD)
Category: Health
Satisfied Customers: 8631
Experience:  Medical Doctor & Registered Pharmacist. Worked as Community pharmacist for 17 years.
659881
Type Your Health Question Here...
Pauline is online now
A new question is answered every 9 seconds

I plann to stop taking my wellbutrin tonight. I hope nothing

Customer Question

I plann to stop taking my wellbutrin tonight. I hope nothing bad happens to me. I can't stand the side effects...terible itching/rash,trouble sleeping, INCREASED swea5ting, taste gone,FLUSHING (like hot sweats but not)Dry mouth, loss of appetite...to name most of the symptoms. I just can't put up with this any longer.

Sylvia [email protected] XXX-XXX-XXXX
Submitted: 6 years ago.
Category: Health
Expert:  Pauline replied 6 years ago.

Hello, you should not stop the wellbutrin abruptly. This can cause a withdrawal syndrome which can make you feel worse.

Some of your symptoms can be helped in the short term with some other medication. Have you talked to your doctor about how you feel?

 

How long have you been on the wellbutrin? What dose do you take?